# SDR AALA201802289016

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 8,975 hours, 3,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR REPORTED BY FLIGHT ATTENDANTS IN OR NEAR AFT CABIN LAVATORY DURING DESCENT. ACCOMPLISHED MCM TROUBLESHOOTING OF CABIN AIR QUALITY CARD. MCM 05-96-84. NO DISCREPANCIES NOTED.  OK FOR CONTINUED SERVICE.
